| Catalog Number |
94155 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Codes |
Ischemia (1942); Obstruction/Occlusion (2422)
| Date of Event |
08/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details will be requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported ¿patient is experiencing blanching above the lips that showed up immediately¿ after they were injected in the left vermillion border juvéderm® ultra plus xc.Patient was treated with hylenex that day, the next day and two days afterward.Symptoms is better but still ongoing.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: h.6.
Event or Problem Description